# SDR DLL10951911

- Difficulty date: April 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N719DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1135
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG RETRACT FITTING, CORRODED HOLES 1 THROUGH 6 TO .750 TO REMOVE CORROSION.  SPOT FACED NR 2 HOLE TO .060 DEEP.  HOLE ID'S ARE WITHIN LIMITS PER SRM 57-14-00.  CORROSION REMOVAL IN HOLES IS OK.  FUTHER REPAIR COMPLETED ON JPC 032169 TRK NR MRL465.  COMPLETED WITH ERA 270721-14.
